# SDR SWIA201540818

- Difficulty date: February 24, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 22,804 hours, 16,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK SECTION AT FS 677.00 TO FS 836.00 CORRODED.   RO: 03/09/2015 REMOVED AND INSTALLED SERVICABLE LT FLOOR SEAT TRACK SECTION AT  FS677.00 TO FS836.00 IAW AMM.
